# SDR PCAA0107071

- Difficulty date: July 13, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 28,956 hours, 33,231 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 574205A
- Part serial: 552
- Condition: Inoperative
- Location: Wing Root
- Part time: 23,951 hours, 26,855 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RDG-PIT FLIGHT#3923. CREW SELECTED GEAR DOWN, SAW YELLOW IN-TRANSIT LIGHTS AND RED GEAR HANDLE LIGHTS ILLUMINATE. GEAR DID NOT EXTEND. ALTERNATE GEAR EXTENSION PERFORMED, AND FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED LANDING GEAR SELECTOR VALVE IN ACCORDANCE WITH DASH 8 MAINTENANCE MANUAL 32-30-41. OPERATIONAL AND LEAK CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
